# SDR FDEA201606162022

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 71,020 hours, 22,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUSELAGE SKIN BULGED AT INBD AFT CORNER OF LAV SERVICE DOOR FRAME WITH SKIN CRACKS.  COMPLIED WITH EA F-5330-TO326081, PARTS 1 AND 2 THIS A MAJOR REPAIR.
